# SDR DL72S000190

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Dented
- Location: Bs 500 - 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING FRAMES WERE DENTED DUE TO SERVICE DAMAGE BETWEEN STR 23L AND 25L, FS 500, 520, 560, 620, 660 AND 720.  THE DAMAGE WAS FOUND AT MV AND WERE REPAIRED PER ERA 334016-14.
